# SDR SWAA2022111761394

- Difficulty date: October 18, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY GUSSET CRACKED AT BS 500D STR 19R / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 STEP 9.;[02] REMOVED GUSSET CRACKED AT BS500D;STR. 19R;IAW SRM 51-40-02.;[03] RECEIVED;LOCATED AND DRILLED NEW GUSSET WITH P/N 143A9481-5;LOT#146134-8;IAW SRM 51-40-05;AND DWG#143A7902.OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION ITEM 1-3; OK TO INSTALL NEW GUSSET.;[05] INSTALLED NEW GUSSET ON FCB AT BS500D;STR 19R;IAW SRM 51-40-02;AND DWG#143A7902.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[06] RII VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
